# SDR QXEA200602390

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 16,647 hours, 24,302 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 02078 - NR 2 FUEL TEMPERATURE REACH 60C RAN THE "FUEL TEMPERATURE ABNORMAL" CHECKLIST AND TEMPERATURE REDUCED TO 43C.  AIRCRAFT WAS IN DESCENT.  MAINTENANCE REPLACED THE NR 2 FUEL HEATER THERMAL ELEMENT IAW QX MTC 9730002.  OPERATIONAL CHK GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
